Tuesday, October 22, 2013

Who's the Culprit?

First, I just want to thank everyone for your support and mostly, for your understanding, as to my feelings after the comment made by 'that woman' last week.  I'll be honest: that comment hurt.  It hurt a lot.  Am I over-sensitive?  Yes, probably... and I know that.  But, the truth is, I get those comments very often and deep down I do understand why people (especially those who haven't suffered through infertility or who don't know anyone who has) ask that question, not realizing how deep their words can truly effect someone.  I get it.  But some days as an infertile, things just bother me more than they normally do, and that day I apparently wasn't reacting very well to my meds.

And well, speaking of my meds... which one of you is it?
Since starting Lupron and vivelle patches, I have literally had a splitting headache every single night as I lay down to go to bed and every morning as I open my eyes.  I can't figure out which one of these meds seem to be causing this mind numbing head throbbing... I've been on both Lupron and vivelle patches before and I most definitely do not recall this side effect.  I'm scheduled to increase the vivelle patches from one to four over the course of the next six days, so if my headaches worsen, then surely, it's from the vivelle (?).  Anyway, regardless of which one of these evil medications is causing my headaches, I do know this: they.are.horrible.  HORRIBLE, I say!  But, I'll gladly take on a constant headache if a baby is what comes from all of this.  Gladly! 

So, now, all of this leads me to my thoughts on my upcoming FET.  Oh.My.Goshhhhhh am I scared!  S-C-A-R-E-D.  Terrified, actually.  I just cannot imagine this turning out any other way than it has for every single one of my past IVF cycles.  An outcome with two lines is just unimaginable to me.  Unimaginable in every sense of the word.  I want to be positive about this, but I just don't know where to find that positivity, so instead I just try not to think about it at all.  And so, that's where I am.  I'm pretending that my FET isn't just right around the corner, because the fact that it's right around the corner means that I'll know if this worked pretty soon.  And again, that is terrifying.

Ahhhhhhh!
 

27 comments:

Sarah Ish said...

Oww Aubrey, don't be scarred:) remember what Kimberly said before her FET, and look where she is now! I'm thinking and praying for you!

the blogivers said...

You can just keep not thinking about it while the rest of us just keep praying for the best :) Deal?

Erika said...

Those headaches sound A.W.F.U.L!!! I am so sorry. :( And I'm praying for a much different result this time from the FET...love you girl!

Melissa said...

I am scared, too. We can be scared together? Probably not the right thing. Maybe i should say we will be positive together. Haha. I want to be positive & have faith that my first IUI will work, and yet... i don't know anyone whose first IUI worked! But it COULD work. Ahhhhh!

I am so sorry about your headaches!! Praying for you, for sure! :(

My ultrasound was today. I have to go back Thursday for another ultrasound and things should look good by then to schedule the IUI.

Megan D said...

I'm a new reader. Found you via Melissa @ Little Mrs. Married. Love how you write! Don't know when I'll have time to read your story/more of your old posts, but you had me with the first post I read today. (The one about that horrible situation with the insensitive lady.) Praying for peace for you as you wait for your upcoming FET! And praying for a good result!

Aramis said...

I know how you feel. I'm in the same boat for our upcoming FET, after I get off this Lupron crap. It's just so hard to imagine this working out any other way than how it always has, every time. But I swear, it's got to change for one of us. Or both of us. Hopefully both!!

Nina S said...

I get headaches from both of those drugs separately, so combined they are the super headache! You're so close to having those perfect little embabies back where they belong! So exciting!

Caroline said...

Hoping and believing!!!

Amanda said...

Booo headaches! I'm so sorry girl! That sounds awful! Right around the corner, huh? How close is that?!? Thinking of you constantly!

Kimberly Q said...

It's the Lupron. That stuff is crap. Here is my recommendation. Give up most hope. Put the gravity of the whole thing out if your mind. Just go through the emotions. Then if things so smoothly allow in a little hope. Don't get all the way back on the hope roller coaster. It's too exhauating. You can do this without thinking about it too much. Stay busy!

Emily said...

Oh my gosh! So excited for you! So many good thoughts and well-wishes are coming your way! I know what you mean, but so many have walked this road before you not able to imagine that it can turn out differently and it does!

teachthem2fly said...

Hi Aubrey! I'm new to the blog world. I found your blog about a month ago, after my first ER. I am just days away from starting stims for my next cycle. I am also banking with CCRM and doing CCS testing. Your blog and others have made navigating this infertility road a lot easier. Thanks for sharing your story! I just wanted to let you know that I am out here following your journey and cheering you on. :) Oh, and I do remember getting headaches every day when I started micro lupron for my last stim cycle.

Emily said...

The headaches sound like a really good excuse to get some headrubs from the hubby at bedtime. Do you hear that Nick? Get to head massagin! ;)

Suzanne said...

I'm so sorry for the awful headaches!! I've been on the patches for a week and a half and I'll be up to 4 as of today. I haven't had any headaches. So my guess is the Lupron is your culprit. I agree with Emily, get that hubby to do some head rubbin!!

So very excited for you to finally see those 2 pink lines. Your time is so close!!! xoxo

dspence said...

Thinking of you and praying for you to be filled with God's peace.

JoJo said...

Think positive woman! Allow your body to believe. I'm praying for you. And I second with Emily, get Nick to give u some headrubs

shay said...

BOTH of our FETs are going to work!! We must think positive thoughts! Though i have to say i'm quite jealous you get the estrogen patches. i gotta ask why i have to do shots for mine. no fair! LOL

Sally said...

I am just hoping soooo much for you, Aubrey!!! xoxo

infertilityabsurdity said...

Lupron definitely was the culprit for me - splitting headaches and terrible sleep. But yay for getting close to the FET!

Jessah @ Dreaming of Dimples said...

You got this girl! You're at the best clinic. So much is different from your previous cycles. Praying that everything you've been through...all of the pain, tears, emotional, physical and financial struggle was all bringing you to this. I believe your baby is frozen in Denver right now waiting to snuggle in and stay a while after this transfer. XOXO

Amber said...

Lupron gave me headaches, but I've never used those patches. I understand your fear of moving forward, but it's also very exciting! I'll be praying for you Aubrey!

Jamie Sefcik || Hello Little Scout said...

Just came across your blog, so darling! Praying for you and your sweet family through this time!

AuntMimi said...

New follower here. Looking forward to cheering you on during this FET!
My blog: www.auntmimi2010.blogspot.com

Gypsy Mama said...

headaches are the worst!!

I am sending you tons and tons of good vibes for your upcoming transfer. I really have a good feeling about this for you :)

Sarah said...

So when do you find out if it worked this time? When do you test? I'm really not 100% up to speed on all of the timelines of all these meds so forgive me but I want to make sure you're on my mind during testing day! :)

Wherethebleepisourstork said...

I wanted to brighten your day by letting you know that I nominated you for The Stork Award!! Check my blog for the deats! HUGS!!!

Lgan said...

I started Vivelle patches, estrogen suppositories, and progesterone shots in preparation for my FET, which was on Oct. 4th. We got a positive hpt, verified by blood work, so I am still on the patches, suppositories, and shots... Now that you mentioned it, when I first started these meds, I got horrible headaches EVERY afternoon... never in the morning, but ALWAYS at night. I'm still taking all the meds, patches included (2 at a time), but the headaches are gone. I say all of this to say that MAYBE your headaches will subside!

Also, I just recently found your blog and LOVE IT!!!

 
Site Design By Designer Blogs